# SDR HNAA2010122100277

- Difficulty date: December 5, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 46,312 hours, 51,156 cycles
- Engine: Pwa PW120
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL EMERGENCY LIGHTS IN CABIN FLICKERED (ON/OFF) AFTER DEPARTURE WITH EMERGENCY LIGHTS IN ARM POSITION.  IN OFF POSITION LIGHTS REMAINED OFF.  R & R EMERGENCY LIGHT CONTROL BOX.  OPS CHECKED GOOD ON GROUND.
